# SDR 2007FA0000550

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: General aviation
- Aircraft: N1771G
- Make and model: Cessna 310R
- Aircraft serial: 310R0040
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410015
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR BELLCRANK ASSY BROKE IN MARCH OF 2007. THE PART WAS REPLACED BY A USED SERVICABLE PART WHICH LASTED APPROXIMATLY 58 HRS. THEN FAILED  AT THE SAME LOCATION ON THE PART.
